User Reviews for Estroven
Estroven has an average rating of 3.6 out of 10 from a total of 17 ratings on Drugs.com. 20% of reviewers reported a positive experience, while 67% reported a negative experience.
Reviews may be edited to correct grammar/spelling or to remove inappropriate language and content. Reviews that appear to be created by parties with a vested interest are not published.
Reviews for Estroven
For Dietary Supplementation "I only took for two weeks. I thought I'd found the miracle cure to hot flashes and it was worth the stomach aches and diarrhea. But then I noticed an unusual weight gain in the center of my stomach. I have never carried weight here. I've only fluctuated 5 pounds in the last 25 years and always had a flat stomach or within a week of running of getting it back to flat. Once I realized this wasn't temporary, I realized it was the pills. I went on Amazon to see if anyone else had a similar reaction, and one of them wrote EXACTLY the same thing in the same way I'd say it - It was like a baby had formed. Despite discontinuing immediately and only taking 15 pills, my stomach is NOT back to normal. I'm here because I continue to investigate just how it happens. Despite reading somewhere that immediate discontinuation will stop whatever side effects, I don't see that being the case yet. It is NO FUN at all carrying weight at the center of my stomach. I run and even my running feels worse."
For Dietary Supplementation "I have been having very bad hot flashes due to Menopause. I could not lose weight, and wanted to eat everything that I could get my hands on. I started taking Estroven, and my hot flashes have been cut in half, and I've lost 6 pounds in 2 weeks. I've been taking Estroven for 22 days. So glad that I found it at my grocery store, and it has helped me."
For Dietary Supplementation "This has been the ONLY thing I found to help my out of control hot flashes, nightsweats, etc. It really took the edge off and allows me to cope with menopause. There were times when I just wanted to die and this saved my life. But give it time. It probably took about 2-4 weeks of daily use before I noticed a lessening of my symptoms. Hang in there. It works."
Frequently asked questions
For Dietary Supplementation "I have been taking Estroven for about 3 months. I felt better but then I started to get stomach pains. So sad, not sure why I had this. Also I do have weight gain and bloating. So I had to get off of this. Not sure if it’s a particular ingredient?"
For Dietary Supplementation "Well I'm only going thru menopause due too a total hysterectomy I had to get back in 2010 & have been having terrible HOTT flashes...yes it works but I started taking it in March of 2015 I was 152lbs and as of today I weigh 180...IT CAUSE WEIGHT GAIN!!! I run & work out every day...prior to all this...so everybody says it looks good but watch out...that's a side effect(weight gain)!"
For Dietary Supplementation "I was on the 5th day of taking it and noticed an uncomfortable feeling like I was nervous or restless. I take daily meds for bipolar and high blood pressure so I’m unsure if there was an interaction going on. I have stopped taking it."
For Dietary Supplementation "After two months of using this product I've noticed my mood swings are much better, though the night sweats are still bothersome. I fall to sleep better than before, which is a plus for me. Still battling the hot flashes that drive me up the wall. Not sure if I'm taking the right kind of estrogen. Spousal fights have been curbed drastically so it has benefitted me a lot."
For Dietary Supplementation "I'd been using a patch for relief of HRT (hormone replacement therapy) since having complete hysterectomy about 8-10 yes. ago. Now that I am of Medicare age, my insurance company would not refill this Rx. I decided to try Estroven to help with hot flashes. It has worked great with me! No hot flashes now."
For Dietary Supplementation "Ok, I've been taking these for a couple of weeks. Within a day or two, I noticed a serious lightening up of the fuzz brain I'd been having, felt more clear. I have had a loss of appetite, but no gain or loss of weight yet. I did have a small episode of itchy hives on my arm and didn't realize the possible connection until I reread the side effects. I also haven't seen a big change in hot flashes yet. So, far getting brain back has out weighed anything negative."
For Dietary Supplementation "I’ve been taking Estroven for over 6 weeks for irritating and embarrassing hotflashes. The product I chose is not specifically for weight control, I have been noticing that my face looked very round and my eyes very puffy in the mornings and I gained 11 pounds in a very short time without a huge change in my diet or routine. I noticed a little labored breathing and the end of my tongue feels like it’s been scalded but I haven’t burned it. I like to call my horses in the morning by rolling my tongue in a shrill Ringing sound and I was concerned because it felt like my tongue was numb or felt large so I couldn’t make the sound easily. It seems like my hot flashes are a little less severe But I am not ok with the weight gain or the mouth issues and my sleep is not any better . I am not having any serious issues with depression and mood swings so for just meed to cool the hot flashes!"
For Dietary Supplementation "Took this drug Estroven and within an hour was so dizzy I had to lie down. I got so bad I couldn’t open my eyes without the room spinning. Could not believe it. Stayed in bed for 6 hours fighting nausea and extreme dizziness. I’ll take the hot flashes to this."
For Dietary Supplementation "I have been taking the complete version of this product for 18 weeks. The hot flashes subsided in less than a week which was huge as this is why I started taking the product. However, I have gained so much weight in my torso and belly. Like 20 lbs! I see others have had the same experience. Sadly, I will stop taking."
For Dietary Supplementation "I slept like a baby and no night sweats but the weight gain in 1 week is totally noticeable I’ll take the sweats any day"
For Dietary Supplementation "This was the worst experience ever. I thought I had a stomach virus. However for 7 days I had the following. -Upper Stomach Pain -Nausea -Vomiting -Diarrhea -Full Body Rash Should be banned."
For Dietary Supplementation "Has given me diarrhea and a itchy rash on my upper neck so makes me feel worse"
For Dietary Supplementation "starting taking estrovan and on the fourth day I started noticing my tongue and throat was starting to swell, went to the ER and had a bad case of dry mouth and throat."
For Dietary Supplementation "I am taking this for Sweats and menopause/ mood swings. I just started taking today.. we shall see what it does.. I pray it works for me.. I have sweats every night and my anxiety is bad.."
This information is not intended to endorse any particular medication. While these reviews may be helpful, they are not a substitute for the expertise, knowledge, and judgement of healthcare professionals.